# SDR DALA1237985653

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 32,613 hours, 13,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK,  FOUND R4 DOOR EXTERIOR LIGHT NOT ILLUMINATED.   CLEANED LAMP SOCKET AND LAMPED.  OPS CHECKED GOOD.    ACFT OK FOR SERVICE.
